Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Feel lightheaded, lose balance and rapid heartbeat. Been smoking for 7 years. Emphysema symptoms?

Hi I am 23 years old. I have been smoking for more than 7 years now. I always feel lightheaded and lose my balance even when i am standing. I experience rapid heartbeats as well as difficulty in breathing . I purse my lips in order to exhale. I did a research on Emphysema but found out that it s nearly impossible for someone of my age to suffer from Emphysema. Is that correct? If yes then could you please tell me what might be wrong with me? Thank You.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Hi asif

It will be better if you quit amoking at the earliest. but the symptoms of emphysema are less likely to be present at this age.
your symptoms may be a manifestation of dehydration, vasovagal syncope or some cardiological abnormality.

get yourself properly checked by your family physician.

warm regards
Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor